MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number RNS-320-K
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The returned neurostimulator is in process of being investigated.
 
Event or Problem Description
The neurostimulator battery reached end of service after 2.156 years.The battery was replaced on (b)(6) 2026.Review of the battery plot indicated an unusual battery depletion pattern.The neurostimulator was returned to neuropace for investigation.
 
Additional Manufacturer Narrative
(b)(4).Investigation indicated that the neurostimulator sustained electrical overstress (eos) during exposure to an electrosurgical unit (esu) at the time of implant resulting in excessive battery drain when stimulation is active (vdacres is charged).
 
Event or Problem Description
H10 investigation results: original report: the neurostimulator battery reached end of service after 2.156 years.The battery was replaced on 4/17/26.Review of the battery plot indicated an unusual battery depletion pattern.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer (Section G)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer Contact
ramona gonis
455 n. bernardo ave.
mountain view, CA 94043
5108822607
MDR Report Key25142615
Report Number3004426659-2026-00043
Device Sequence Number15827675
Product Code PFN
UDI-Device Identifier00855547005366
UDI-Public010085554700536617241004
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberRNS-320-K
Device Catalogue Number1008191
Device Lot Number33904-1-1-1
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2026
Supplement Date Received by Manufacturer06/23/2026
Initial Report FDA Received Date05/11/2026
Supplement Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other; Death; Hospitalization;
Patient Age17 YR
Patient SexMale